# SDR USAA920080380

- Difficulty date: January 29, 2008
- Submitted: February 14, 2008
- Operation: Air carrier
- Aircraft: N605AW
- Make and model: Airbus A320-232
- Aircraft serial: 543
- Aircraft time: 36,293 hours, 14,566 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D53480048202
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - C8 CHECK - CORROSION ON THE L2 DOOR CUTOUT LOWER CENTER SHAPE SILL FITTING, BS 3257 /FR 68, S23L.  REPLACED THE L2 DOOR CUTOUT LOWER CENTER SHAPE SILL FITTING, BS 3257 / FR 68, S23L IAW A320 SRM 51-72-11.
